# SDR NACA2025040100013

- Difficulty date: April 1, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plug
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL PASSENGER CABIN WINDOW PLUG PER AEIR-817-MM 56-21-11 PAGE 401 SERVICEABLE PARTS TAG ATTACHED ON NRC CA1624-082
